Joined
Nov 15, 2003
Messages
947
Likes
0
|
"ROP causes acne?"
#1
I mentioned this in another thread. Does the ROP cause acne? I just started wearing it again and my face broke out like crazy. I stopped wearing it and in one night my face already looks better.
 

Super

Super Moderator
Joined
Dec 5, 2003
Messages
8,320
Likes
44
|
"ROP causes acne?"
#2
It makes my face clear up as well as other people, talk to shafty as well. I dont know how it could, zinc helps the skin.
 
Joined
Aug 23, 2003
Messages
233
Likes
0
|
"ROP causes acne?"
#3
Jason1,

I wear my ROP 4 months now and haven't seen any acne yet. I'm taking extra zinc as supplement, maybe this may help you also.

Yves
 
Joined
Nov 15, 2003
Messages
947
Likes
0
|
"ROP causes acne?"
#4
I don't mean cause of the zinc, I mean cause of the surge in tetosterone. Kinda like steroids do. It was making my face so greasy and I would just wash it but I couldn't even keep up with it like when I was sleeping or something.
 
Joined
Oct 25, 2003
Messages
656
Likes
2
|
"ROP causes acne?"
#6
ROP makes your hormone go crazy because of the spike in testosterone and from what the ROP is affecting in general. hormones reegulate lots of stuff, life of cells, oil production, natural exfoliation... your hormones are going crazy right now like when people go through puberty and unforuneatly that's bad for your skin because it's whole process of cleaning itself out was messed up. If you don't understand what I'm trying to say (hard to explain) the hormones cause your skin to produce more oil and some pores got clogged, and some pimples got formed. once your hormones calm down you won't have to worry about it.
 
Joined
Nov 15, 2003
Messages
947
Likes
0
|
"ROP causes acne?"
#7
But how long will that take. And when the hormones calm down won't that make the ROP stop working cause that is what it is based on, a rise in tetosterone.
 
Joined
Apr 5, 2004
Messages
71
Likes
0
|
"ROP causes acne?"
#8
once your testosterone raises its gonna stay the same, high so your hormones won't be crazy, am i right? I think I read that it happens about 2 weeks into wearing it
 
Joined
Nov 15, 2003
Messages
947
Likes
0
|
"ROP causes acne?"
#9
I wish I could still wear it. My boners got so hard but my face got so bad.
 
Joined
May 18, 2004
Messages
107
Likes
1
|
"ROP causes acne?"
#10
Wear a bag on your head, and a condom on....your other head rofl

I think what the guys are saying is you need to wear it long enough for your body to adjust to it's new testosterone levels, once that happens, your skin should go back to it's "normal" condition.
 
Joined
Nov 15, 2003
Messages
947
Likes
0
|
"ROP causes acne?"
#11
What I'm going to do is take like two weeks off and then start wearing it agin and if I break out again then one of you guys can have a free ROP.
 
Joined
Oct 15, 2003
Messages
950
Likes
0
|
"ROP causes acne?"
#12
Well Jason1, if you wanna throw away a perfect rop like that you can send it to me! :) I got dibbs on free rop! :) heheh.. but seriously, I have acne already, the rop hasn't made it any worse than it already is. Now that summer is coming around my face is clearing up quite nice. Im sure it will work out for you if you wear it long enough..as stated above, if not.. sorry, you can send it to me. haha.
 
Joined
Oct 15, 2003
Messages
950
Likes
0
|
"ROP causes acne?"
#14
I have faith in the ROP, I was a non believer before I put it on and it changed my mind about it completely after I see the results of it..I think it maybe the hormone explination or the fact that it is creating growth of hair follicles at a faster rate than you were before, creating acne. With the test being so high, your hair growns faster. This is the only logical explination I can come up with, going along with the above theory of fallen one23.
 
Last edited:
Joined
Nov 15, 2003
Messages
947
Likes
0
|
"ROP causes acne?"
#15
Well it is kind of like doing steroids. The rise in test makes your pores create more grease. I just came up with an idea and I need some of your help. What about starting to where the ROP but only for about an hour and then increasing the time a little each day, instead of just starting off with like 14 hours a day.
 
Joined
Apr 5, 2004
Messages
71
Likes
0
|
"ROP causes acne?"
#16
I'd say it's best to put it on and let your body adjust, go out and buy proactive or go to acne.org or something so u won't get any breakouts, that's what I did and i'm doing finefine
 
Joined
Nov 15, 2003
Messages
947
Likes
0
|
"ROP causes acne?"
#18
Could someone chime in if this would work, staring off slow. I mean someone that knows what they are talking about. Also I have gotten a PM from someone that said the ROP made their face break out horribly.
 
Joined
Oct 15, 2003
Messages
950
Likes
0
|
"ROP causes acne?"
#19
I say start slow..I kinda think the same thing as you with the steroids, give it a whirl. Can't hurt anything, can it? Work your way up.....
 
Joined
Nov 15, 2003
Messages
947
Likes
0
|
"ROP causes acne?"
#20
I was just doing some research on the internet on test and steroids. I found out some interesting things. I realized that not only did I get acne which is from the build up of excess oil that will clog follicles. I also had a bad smell about me which I found out came from roids. So maybe the ROP could be responsible for other side effects that come from roids, bitch tits, baldness and even worse. I mean if it is raising test levels that much then everyone should be careful.
 

Members online

Top Bottom